What should I be worried about? I've been on the shot for years but since I've been getting my shot from my PCP and I've been keeping track. Somehow I screwed up and got it Monday even though my last shot was in March. I know you can go two weeks early but yeah... freaks me that I did this and I wonder if there's going to be any bad side effects. Thanks.
I accidentally got my depo shot a month early?
- 24 May 2015 by trulyblu
- 26 May 2015
Depo shots are administered up to two weeks prior to you actually needing them. You already knew this however. Taking it early won't really have any adverse affects besides possible mood swings, change of menstrual cycle, and overall hormonal imbalances. Like acne mainly.You could theoretically take two back to back and be fine. It would just throw off your cycle and hormones and most likely just make you feel ill. But unless you start to feel ill and not well. I wouldn't worry. You should be just fine.
Pharmacy Technician | Nursing Student
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 25 Mar 2016 • 2 answers
Updated 5 Sep 2017 • 3 answers
Updated 31 Jan 2018 • 1 answer
Updated 30 Jun 2018 • 1 answer